# SDR USAA061051

- Difficulty date: August 21, 2006
- Submitted: August 22, 2006
- Operation: Air carrier
- Aircraft: N417US
- Make and model: Boeing 737401
- Aircraft serial: 23984
- Aircraft time: 48,471 hours, 48,471 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 977 S25l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S25L STA 977 CORROSION.  FABRICATED REPLACEMENT SEGMENT AND HOT CHANNEL DOUBLER IAW EA 97982 SRM 53-00-03 LEVEL 1, DEFECT SIZE: 6 INCHES.
